Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 48(2)(2016)

ON Fuzzy Infra-Semiopen Sets
by Hakeem A. Othman

Meromorphically Starlike Functions at Infinity
by Imran Faisal, Maslina Darus and Shafiqa Jabeen

Measurable Soft Mappings
by Muhammad Riaz and Khalid Naeem

Inequalities for Three Times Differentiable Functions
by Muhammad Adil Khan, Yousaf Khurshid, Tahir Ali and Nasir Rehman

Bayesian Inference of Mixture of two Rayleigh Distributions: A New Look
by Tabassum Naz Sindhu , Navid Feroze , Muhammad Aslam and Anum Shafiq

Fekete-Szego Type Coefficient Inequalities for Certain Subclasses of Analytic Functions Involving Salagean Operator
by Hanan Darwish, Abdel Moneim Lashin and Suliman Soileh

A New and Reliable Modification of Homotopy Perturbation Method
by Mubashir Qayyum, Hamid Khan and Omar Khan

Grassmannian Complex and Second Order Tangent Complex
by Sadaqat Hussain and Raziuddin Siddiqui

Modified Jungck Mann and Modified Jungck Ishikawa Iteration Schemes For Zamfirescue Opertor
by Muhammad Saqib and Muhammad Iqbal

Wide-Ranging Families of Subdivision Schemes for Fitting Data
by Ghulam Mustafa and Mehwish Bari

Application of Sobolev Gradient Method to Solve Klein Gordon Equation
by Nauman Raza

Some Ø-analogues of Hermite-Hadamard Inequality for s-convex Functions in the Second Sense and Related Estimates
by M. A. Latif, S. S. Dragomir and E. Momoniat

Effects of Chemical Reaction on the Unsteady Flow of an Incompressible Fluid over a Vertical Oscillating Plate
by A. U. Awan, Rabia Safdar, M. Imran and Aneela Shaukat
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved